# SDR AALA202206060676

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737
- Aircraft serial: 44473
- Aircraft time: 3,729 hours, 1,483 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL AFTER POWER SET AUTO THROTTLE DISCONNECTED, AT 80 KNOT. AIRSPEED CHECK, AIRSPEED INDICATED 59 KNOTS TAKE OFF REJECTED. REMOVED AND REPLACED CAPTAIN PITOT PROBE PER AMM 34-11-01.
